MAUDE Adverse Event Report: COOK INC THAL-QUICK CHEST TUBE SET; GBX CATHETER, IRRIGATION

COOK INC THAL-QUICK CHEST TUBE SET; GBX CATHETER, IRRIGATION
Catalog Number C-TQTS-2000
Health Effect - Clinical Code No Code Available (3191)
Date of Event 09/22/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The patient required an additional procedure to replace the device as a result of the product problem.This mdr is being filed after the associated complaint was reviewed under remediation protocol cap008, complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
The complainant reported that the patient experienced motor agitation (restlessness) and moved a lot.The joint between the drainage catheter and the multi-size connector loosened.The patient required an additional procedure to have the chest tube replaced.

Brand Name
THAL-QUICK CHEST TUBE SET
Common Device Name
GBX CATHETER, IRRIGATION
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6800085
Report Number1820334-2017-02653
Device Sequence Number1540416
Product Code GBX
UDI-Device Identifier00827002054547
UDI-Public(01)00827002054547(17)180730(10)6078821
Combination Product (Y/N)N
Initial Reporter CountrySE
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberC-TQTS-2000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2017
Initial Report FDA Received Date08/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient Weight85